DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10744

Title: Effect of the server capacity distribution on the optimal control of a bulk service queueing system
Authors: Ammar Sarhan
Lotfi Tadj
Keywords: random server capacity
a sensitivity analysis
Issue Date: 2003
Publisher: Chaos, Solitons & Fractals
Citation: Volume 18, Issue 5, December 2003, Pages 1101-1110
Abstract: In this paper the optimal control of a single-channel bulk service queueing system with random server capacity is investigated. Given an accumulation level r, the server stops processing new customers whenever the queue falls below r and resumes service when the queue reaches level r again. Server capacity becomes random following an idle period. A quick search procedure is designed to determine the value of r that yields the minimum expected total cost per unit of time. The effect of the server capacity distribution on the optimal control is then studied. Finally, a sensitivity analysis is conducted in order to assess the extent to which our results are valid.
URI: http://hdl.handle.net/123456789/10744
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
16.docx12.32 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback